I am current taking 25mcg Cytomel daily in attempt to help with my depression, I had blood taken from my OBGYN this week b/c I was complaining of constant hot flashes and sweating so she wanted to check my hormone levels...my T4 free was 0.32, she has referred me to an endocrinologist. I tried telling her med tech that I was on Cytomel and asked if that would be why it was low but I was just told to see the specialist. I placed a call to my psychiatrist to ask him and still have not heard back. I am just trying to figure out if I have a true problem or if that value if only medication induced b/c my thyroid was fine prior to this drug. My TSH was WNL.
Thanks, any info is appreciated. I think I just want to get off of this med b/c it didn't help my depression anyway.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.